On Teichmüller space and Poincarés $\Theta$-operator
Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1053-1056
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_5_a6,
author = {G. M. Lyan},
title = {On {Teichm\"uller} space and {Poincar\'es} $\Theta$-operator},
journal = {Doklady Akademii Nauk},
pages = {1053--1056},
year = {1980},
volume = {250},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a6/}
}
G. M. Lyan. On Teichmüller space and Poincarés $\Theta$-operator. Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1053-1056. http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a6/